# SDR SIMA200726903

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 14,572 hours, 12,934 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 355022002
- Part serial: 1245
- Condition: Damaged
- Location: Mlg Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT LOCKED IN DOWN POSITION (HANDLE).  CREW ELECTED TO RETURN TO SJC.  AIRCRAFT LANDED AND RETURNED SAFELY TO THE GATE.  REMOVED AND REPLACED NOSE PROX SWITCH HARNESS AND LANDING GEAR ELECTRONIC CONTROL.
